CSpace
Existence of SURU estimators in SURE model with special covariance structures
Wu, QG
1997-07-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:14Pages:1149-1151
Keywordseemingly unrelated regression equations (SURE) model uniformly minimum risk unbiased (UMRU) estimator uniform covariance structure serial covariance structure
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XK84500002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28896
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Wu, QG. Existence of SURU estimators in SURE model with special covariance structures[J]. CHINESE SCIENCE BULLETIN,1997,42(14):1149-1151.
APA Wu, QG.(1997).Existence of SURU estimators in SURE model with special covariance structures.CHINESE SCIENCE BULLETIN,42(14),1149-1151.
MLA Wu, QG."Existence of SURU estimators in SURE model with special covariance structures".CHINESE SCIENCE BULLETIN 42.14(1997):1149-1151.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, QG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, QG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, QG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.